# SDR IPXA10561063

- Difficulty date: June 22, 2010
- Submitted: July 12, 2010
- Operation: Air carrier
- Aircraft: N421UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25281
- Aircraft time: 22,548 hours, 14,787 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: N6N5391
- Part serial: NSN
- Condition: Punctured
- Location: Bs 1475
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, RT FLOOR TO SIDEWALL PUNCTURED BS 1475.5.  REPAIRED RT FLOOR TO SIDEWALL SRM 53-00-53-1A 1.  DWG 146N5390, SRM 51-40-01-00, SRM 51-70-11-OG, AMM 25-57-01-4, AMM 25-50-02-4, AMM 25-50-04-4.
